Did You Know About Our Online Doctor Service?

Ibuprofen Pain Relief Gel Maximum Strength

Ibuprofen Pain Relief Gel Maximum Strength Ibuprofen Pain Relief Gel Maximum Strength

50g 
Now £4.24
Was £4.99 You save £0.75
In Stock
Delivery information Product #0004272

Please note images are for illustration purposes and may differ from the product(s) you receive

Maximum Strength Ibuprofen 10% Gel is for the relief of pain associated with sprains, strains, sports injuries, pain and inflammation associated with backache, rheumatic and muscular pain. Also for the relief of pain of non-serious arthritic conditions.

Maximum Strength Ibuprofen 10% Gel contains the active ingredient ibuprofen. Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain and inflammation. It is used for the topical treatment of backache, rheumatic and muscular pain, sprains, strains and neuralgia. Ibuprofen Gel can also be used for symptomatic relief of pain that may be caused from non-serious arthritic conditions and various sports injuries.

Once Ibuprofen Gel has been applied to the skin, it is absorbed into the underlying tissues in order to reduce pain and any inflammation in the local area.

Approved by Anju Gill -Pharmacist on the 15/04/2021.
For more information, view our medical team

Directions for the use of Maximum Strength Ibuprofen 10% Gel:

Before using this tube of gel for the first time, open it as follows: Unscrew the cap, turn it upside down and then use the sharp point of the cap to pierce the membrane in the neck of the tube.

To use the gel (for adults, the elderly and children over 12 years old): Use the gel up to three times a day, leaving at least four hours between applications. Lightly apply the gel to intact skin over the painful area. Squeeze out a 2 to 5 cm length of gel onto the affected area, enough to thinly cover it, then massage gently until absorbed.

 Do not apply more than 15 cm of gel in any 24 hour period. Wash hands after use, unless treating them. Carry on using the gel in this way for up to two weeks (or longer if recommended by your doctor), until your condition gets better

If your symptoms worsen or continue for more than two weeks, discuss this with your pharmacist or doctor before continuing treatment. If the gel comes into contact with broken skin or gets into the eyes, nose or mouth The product may cause irritation if it comes into contact with broken skin or gets into the eyes, nose or mouth. If this happens, rinse the affected areas with plenty of water. If rinsing one eye, take care to avoid washing product into the other eye. If irritation persists, tell your doctor or pharmacist. If the gel is accidentally swallowed Symptoms may include headache, vomiting, drowsiness and low blood pressure. If you experience any of these symptoms contact a doctor or hospital straight away.

 If you forget to use this product Do not worry if you occasionally forget to use this product, just carry on using it when you remember. If you have any further questions on the use of this product, ask your doctor or pharmacist.

Do not use Ibuprofen Pain Relief Gel Maximum Strength: if you are allergic (hypersensitive) to ibuprofen or any of the other ingredients in this product listed ; if you are asthmatic, or suffer from rhinitis (allergic runny nose) or urticaria (hives) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past; if you are pregnant or breast-feeding; on broken, damaged, infected or diseased skin; if you have severe joint pain of recent onset that is not related to an injury or period of overuse; if you feel ill, have a temperature or any other symptoms that accompany the pain.Before applying this product for the first time, make sure it is suitable for you to use:

 Because this product is delivered through the skin, directly over the painful area, there is less risk of the complications that sometimes occur when ibuprofen (or a similar anti-inflammatory painkiller) is taken by mouth. However, in rare cases you may be at risk: if you have a stomach ulcer (also called a peptic or gastric ulcer); if you have ever had kidney problems; if you have ever had asthma; if you have ever had a bad reaction to aspirin or ibuprofen taken by mouth. If any of the above apply to you, only use this product on advice from your doctor or pharmacist. Warnings and precautions Do not smoke or go near naked flames - risk of severe burns. Fabric (clothing, bedding, dressings etc) that has been in contact with this product burns more easily and is a serious fire hazard. Washing clothing and bedding may reduce product build-up but not totally remove it. Take special care when using this product: Use it only on the skin. Do not use on children under 12 years of age except on the advice of a doctor. Do not apply it to broken or irritated skin. Do not use under protective waterproof dressings.

  Do not use more than the recommended dose. Keep the gel away from the eyes, nose and mouth. Using other medicines Interaction between this product and blood pressure lowering drugs and anticoagulants (medicines that stop blood clotting) is possible, in theory, although very unlikely. If you would like more advice about this, speak to your doctor or pharmacist. If you are also taking aspirin or other NSAIDs by mouth, discuss this beforehand with your doctor or pharmacist because these may increase the risk of undesirable effects.

Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines including other medicines obtained without prescription.

 Pregnancy and breast-feeding You should not use this product if you are pregnant or breast-feeding.

Driving and using machinery Using this product is not known to affect your ability to drive or use machinery

Like all medicines, Ibuprofen Pain Relief Gel Maximum Strength can cause side effects, although not everybody gets them.

Occasionally, mild skin rashes, itching or irritation can sometimes occur at the site of application. If this is unacceptable, or persists, stop using the product and tell your doctor or pharmacist.

Very rarely, the following side effects can happen with ibuprofen, although these are extremely uncommon with products such as Ibuprofen Pain Relief Gel Maximum Strength  that are applied to the skin. If you experience any of the following, stop using this product immediately and tell your doctor: Allergic reactions (particularly in people who have a history of asthma or allergic problems), such as: unexplained runny nose and watery eyes, or, in more serious cases, asthma or aggravated asthma involving breathing difficulties, wheezing or chest tightness; generalised allergic skin reactions involving itch, swelling, inflammation, redness and other more serious generalised allergic reactions possibly involving unexplained nausea and vomiting, swollen eyes, face or tongue, difficulty swallowing, dizziness or light-headedness.

Unconsciousness could perhaps occur in the most serious cases. Kidney problems (particularly in people who have a history of kidney disease), such as: decreased urine volume; loss of appetite / weight loss; swelling to abdomen. Problems with the digestive system (particularly in people who have a history of stomach ulcers etc), such as: stomach pain; heartburn / indigestion.

 If any of the side effects get serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

 Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

Maximum Strength Ibuprofen 10% Gel contains:

The active ingredient is ibuprofen (10% w/w)

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Ibuprofen Pain Relief Gel Maximum Strength as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen Pain Relief Gel Maximum Strength as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Prompt service

Excellent value. Prompt delivery. Would definitely use again.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Ibuprofen 10.

The Ibuprofen 10 is definately the best for Sciatica..it dulls the pain in no time, so defo recommend it. Thanks Chemist Direct for your great website.

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen Pain Relief Gel Maximum Strength as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Happy

Good priced

1 out of 1 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply